advertisement
Question
Posted by: Linda | 2005/11/21

weight gain

Dear Doc, I am 48 and am battling to loose weight. I am following the weight watchers diet and try and walk 3 times a week, but am not losing weight at all. Could it be the Lipitor 20 I am taking for hight cholestrol, or the telfast for allergies. I am very healthy except for the odd sinus caused by allergies. I have had blood tests done and do not have a thyroid problem. Please Help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Linda
It does become more difficult to lose weight with increasing age. The medications you are taking should not cause weight gain or prevent weight loss. Did you also have your blood glucose and insulin levels checked when you went for the tests? If not, it may be a good idea to have these tested because insulin resistance can prevent weight loss. Go back to your dr and ask him/her to check these levels for you.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement